# SDR C2XA08SH060

- Difficulty date: April 7, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 14,271 hours, 7,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532363401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM AT PREVIOUS REPAIR BETWEEN FR 24-25 IS CORRODED.  MX REMOVED AND REPLACED LT PREVIOUS REPAIR BETWEEN FR 24-25 IAW EMB 145 XR SRM 53-00-10 ITEM 3.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
